Thumbnail
Access Restriction
Open

Author Cardone, Fabio ♦ Marrani, Alessio ♦ Mignani, Roberto
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2005-05-12
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Natural sciences & mathematics ♦ Physics
Subject Keyword High Energy Physics - Theory ♦ General Relativity and Quantum Cosmology ♦ physics:gr-qc ♦ physics:hep-th
Abstract In this paper, we continue the study of the Killing symmetries of a N-dimensional generalized Minkowski space, i.e. a space endowed with a (in general non-diagonal) metric tensor, whose coefficients do depend on a set of non-metrical coordinates. We discuss here the finite structure of the space-time rotations in such spaces, by confining ourselves (without loss of generality) to the four-dimensional case. In particular, the results obtained are specialized to the case of a ''deformed'' Minkowski space $% \widetilde{M_{4}}$ (i.e. a pseudoeuclidean space with metric coefficients depending on energy), for which we derive the explicit general form of the finite rotations and boosts in different parametric bases.
Description Reference: Found.Phys. 34 (2004) 1155-1201
Educational Use Research
Learning Resource Type Article
Page Count 72


Open content in new tab

   Open content in new tab